# SDR SCNA98096

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE L1 DOOR EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT.  OPERATIONALLY CHECKS GOOD PER MAINTENANCE MANUAL 3350101.
